| Model Number |
8776H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Component code: device not returned.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was being done when the needle came loose from the suture (removal from package / during passage through tissue/ during tying? was the needle removed from the patient during the same procedure? unknown.What tissue/location was suturing when pull-off occurred? unknown.Please provide the lot number for the involved device.Qmbcqd.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.
Event or Problem Description
It was reported that a patient underwent a vascular procedure in 2021 and suture was used.During the procedure, the suture broke off from the needle like a pop off.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 05/07/2021.Additional information: d9, h3, h6.H3 analysis summary: visual analysis of the returned sample determined that two sutures¿ pieces of product code 8776h were received for evaluation the sutures ends were noted with marks that appears to be by use of a surgical instrument.The needle was not received for evaluation.No conclusion could be reached as to what caused the reported complaint.Additionally, visual analysis of the returned sample determined that eighteen unopened samples of product code 8776h were received for evaluation.Visual inspection of unopened samples and no defects were found on the package.The samples were opened, and the swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strand and no defects or damage were observed.A functional test was performed using an instron and the pull force was above the minimum requirements.The device performed without any defect noted and the actual complaint sample was not returned for analysis.Related reports: 2210968-2021-03405.